bad excema from carcinosinI had taken 30C split dose of Carcinosin 3x for a miasmic block.
Amost immediately after I developed severe excema on my hands. It looks like I have a flesh-eating disease. It is quite embarrassing as well as extremely uncomfortable. It is unbearably itchy, dry and scaly.
I always did have excema on my hands but never this bad. It has been there for 2 months or more now. I don't want to treat with steriods but it's so bad. Any guidance, I would appreciate.
I have since taken other remedies for Constituion, the latest Thuja 6C split dose in three cups because I've always proved the remedy in the past. I've been on this for about a week now with no change really to speak of.
maryo on 2005-08-03
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.